Akbar Mohebbi
Akbar Mohebbi
Assistant professor of Applied Mathematics, University of Kashan, Iran
Verified email at kashanu.ac.ir - Homepage
Title
Cited by
Cited by
Year
High-order compact solution of the one-dimensional heat and advection–diffusion equations
A Mohebbi, M Dehghan
Applied mathematical modelling 34 (10), 3071-3084, 2010
1432010
The use of a meshless technique based on collocation and radial basis functions for solving the time fractional nonlinear Schrödinger equation arising in quantum mechanics
A Mohebbi, M Abbaszadeh, M Dehghan
Engineering Analysis with Boundary Elements 37 (2), 475-485, 2013
1322013
The numerical solution of nonlinear high dimensional generalized Benjamin–Bona–Mahony–Burgers equation via the meshless method of radial basis functions
M Dehghan, M Abbaszadeh, A Mohebbi
Computers & Mathematics with Applications 68 (3), 212-237, 2014
1072014
High order compact solution of the one‐space‐dimensional linear hyperbolic equation
A Mohebbi, M Dehghan
Numerical Methods for Partial Differential Equations: An International …, 2008
1072008
A high-order and unconditionally stable scheme for the modified anomalous fractional sub-diffusion equation with a nonlinear source term
A Mohebbi, M Abbaszadeh, M Dehghan
Journal of Computational Physics 240, 36-48, 2013
962013
An implicit RBF meshless approach for solving the time fractional nonlinear sine-Gordon and Klein–Gordon equations
M Dehghan, M Abbaszadeh, A Mohebbi
Engineering Analysis with Boundary Elements 50, 412-434, 2015
952015
High order implicit collocation method for the solution of two‐dimensional linear hyperbolic equation
M Dehghan, A Mohebbi
Numerical Methods for Partial Differential Equations: An International …, 2009
912009
High-order solution of one-dimensional sine–Gordon equation using compact finite difference and DIRKN methods
A Mohebbi, M Dehghan
Mathematical and Computer Modelling 51 (5-6), 537-549, 2010
822010
The use of compact boundary value method for the solution of two-dimensional Schrödinger equation
A Mohebbi, M Dehghan
Journal of computational and applied mathematics 225 (1), 124-134, 2009
782009
Fourth-order compact solution of the nonlinear Klein-Gordon equation
M Dehghan, A Mohebbi, Z Asgari
Numerical Algorithms 52 (4), 523, 2009
752009
Numerical methods for differential equations
JW Hu, HM Tang
City University, Hong Kong, 1999
70*1999
High-order compact boundary value method for the solution of unsteady convection–diffusion problems
M Dehghan, A Mohebbi
Mathematics and Computers in Simulation 79 (3), 683-699, 2008
682008
The use of interpolating element-free Galerkin technique for solving 2D generalized Benjamin–Bona–Mahony–Burgers and regularized long-wave equations on non-rectangular domains …
M Dehghan, M Abbaszadeh, A Mohebbi
Journal of Computational and Applied Mathematics 286, 211-231, 2015
672015
Error estimate for the numerical solution of fractional reaction–subdiffusion process based on a meshless method
M Dehghan, M Abbaszadeh, A Mohebbi
Journal of Computational and Applied Mathematics 280, 14-36, 2015
662015
Analysis of a meshless method for the time fractional diffusion-wave equation
M Dehghan, M Abbaszadeh, A Mohebbi
Numerical algorithms 73 (2), 445-476, 2016
582016
Legendre spectral element method for solving time fractional modified anomalous sub-diffusion equation
M Dehghan, M Abbaszadeh, A Mohebbi
Applied Mathematical Modelling 40 (5-6), 3635-3654, 2016
582016
Compact finite difference scheme and RBF meshless approach for solving 2D Rayleigh–Stokes problem for a heated generalized second grade fluid with fractional derivatives
A Mohebbi, M Abbaszadeh, M Dehghan
Computer Methods in Applied Mechanics and Engineering 264, 163-177, 2013
512013
A fourth-order compact solution of the two-dimensional modified anomalous fractional sub-diffusion equation with a nonlinear source term
M Abbaszadeh, A Mohebbi
Computers & Mathematics with Applications 66 (8), 1345-1359, 2013
502013
Compact finite difference scheme for the solution of time fractional advection-dispersion equation
A Mohebbi, M Abbaszadeh
Numerical Algorithms 63 (3), 431-452, 2013
452013
Solution of two-dimensional modified anomalous fractional sub-diffusion equation via radial basis functions (RBF) meshless method
A Mohebbi, M Abbaszadeh, M Dehghan
Engineering Analysis with Boundary Elements 38, 72-82, 2014
422014
The system can't perform the operation now. Try again later.
Articles 1–20